# SDR HEEA083315

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 13,070 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Wire Harness
- Part number: 23034927
- Condition: Damaged
- Location: Tot Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FIRST START, TOT NEEDLE DID NOT WORK. REPLACED WITH SERVICEABLE PART.
